| Model Number |
8888571299 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the unit was working properly at first but the suction started to decrease and the blue sealing liquid was sucked to the wall.There was no harm to the patient.
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.No physical sample has been received for the evaluation.There was a diagram and a video provided with the complaint record.Upon analysis, no issue can be noted.Without a physical sample being returned, we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).Without a sample we are unable to confirm the reported issue.If a sample should be returned at a later date, this complaint will be re-opened, and the investigation will be updated to reflect our findings.A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.
Additional Manufacturer Narrative
There was a diagram and a video provided with the complaint record.Upon analysis, no issue can be noted.One (1) used partial sample was returned to the manufacturing site in relation to this report.Unfortunately, the set was used and the tubing from the set was cut and removed at some stage, therefore the sample could not be tested.The return of the sample has no effect on the investigation as sample could not be tested and complaint cannot be confirmed.A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.